A Thue equation with quadratic integers as variables

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)

    Abstract

    In an earlier paper we determined all the solutions in Z of a cubic Thue equation with coefficients in a quadratic number field. It is now shown that the method used there can be used to solve the more general problem of determining all the solutions of the Thue equation in a ring of quadratic integers.
    Original languageEnglish
    Pages (from-to)855-861
    Number of pages7
    JournalMathematics of Computation
    Volume64
    Issue number210
    DOIs
    Publication statusPublished - 1995

    Fingerprint

    Dive into the research topics of 'A Thue equation with quadratic integers as variables'. Together they form a unique fingerprint.

    Cite this